| Home | Journals | Books | Paper submission | About us and our mission | News | Contact us |


Site Search:

INTERNATIONAL JOURNAL OF
CONTEMPORARY MATHEMATICAL SCIENCES

Online Edition, Vol. 2, 2007, no. 13-16


L. El Fadil
      Computation of a power integral basis of a pure cubic number field
      Int. Journal of Contemp. Math. Sciences, Vol. 2, 2007, no. 13-16, 601-606
      http://dx.doi.org/10.12988/ijcms.2007.07058

F. R. Al-Solamy
      Spheres in an Euclidean space
      Int. Journal of Contemp. Math. Sciences, Vol. 2, 2007, no. 13-16, 607-613
      http://dx.doi.org/10.12988/ijcms.2007.07059

M. Gonzalez Sarabia, C. Renteria M.
      Evaluation codes associated to some matrices
      Int. Journal of Contemp. Math. Sciences, Vol. 2, 2007, no. 13-16, 615-625
      http://dx.doi.org/10.12988/ijcms.2007.07060

Xu-Xin Mao, Luo-Shan Xu
      Characterizations of algebraic L-domains and equivalence of relevant categories
      Int. Journal of Contemp. Math. Sciences, Vol. 2, 2007, no. 13-16, 627-637
      http://dx.doi.org/10.12988/ijcms.2007.07061

Tsai-Hung Fan, Yun-Huan Lee
      A Bayesian mixture model with application to typhoon rainfall predictions in Taipei, Taiwan
      Int. Journal of Contemp. Math. Sciences, Vol. 2, 2007, no. 13-16, 639-648
      http://dx.doi.org/10.12988/ijcms.2007.07062

M. Iqbal
      On comparison of spline regularization and Fourier series methods for inversion of noisy Laplace transforms
      Int. Journal of Contemp. Math. Sciences, Vol. 2, 2007, no. 13-16, 649-665
      http://dx.doi.org/10.12988/ijcms.2007.07063

V. K. Bhat, R. Raina, N. Nehra, Om Prakash
      A note on zero divisor graph over rings
      Int. Journal of Contemp. Math. Sciences, Vol. 2, 2007, no. 13-16, 667-671
      http://dx.doi.org/10.12988/ijcms.2007.07064

M. Hassani, A. Niknam
      A remark on C*-dynamical systems in Hilbert C*-modules
      Int. Journal of Contemp. Math. Sciences, Vol. 2, 2007, no. 13-16, 673-677
      http://dx.doi.org/10.12988/ijcms.2007.07065

A. Varsei, H. Samimi
      A result on diffuse random measure
      Int. Journal of Contemp. Math. Sciences, Vol. 2, 2007, no. 13-16, 679-683
      http://dx.doi.org/10.12988/ijcms.2007.07066

A. Erfanian
      Growth sequence of free product of alternating groups
      Int. Journal of Contemp. Math. Sciences, Vol. 2, 2007, no. 13-16, 685-691
      http://dx.doi.org/10.12988/ijcms.2007.07067

A. Al-Bsoul
      Characterization of monotonically T_2 spaces
      Int. Journal of Contemp. Math. Sciences, Vol. 2, 2007, no. 13-16, 693-700
      http://dx.doi.org/10.12988/ijcms.2007.07068

B. Farhadinia, M. H. Farahi
      On the existence of the solution of an optimal shape design problem governed by full Navier-Stokes equations
      Int. Journal of Contemp. Math. Sciences, Vol. 2, 2007, no. 13-16, 701-711
      http://dx.doi.org/10.12988/ijcms.2007.07069

S. Koumandos
      Monotonicity of some functions involving the Psi function and sharp estimates for the remainders of certain series
      Int. Journal of Contemp. Math. Sciences, Vol. 2, 2007, no. 13-16, 713-720
      http://dx.doi.org/10.12988/ijcms.2007.07070

H. P. Heinig
      Comparability of some classical integrals in weighted Lebesgue spaces
      Int. Journal of Contemp. Math. Sciences, Vol. 2, 2007, no. 13-16, 721-736
      http://dx.doi.org/10.12988/ijcms.2007.07071

Yixun Shi
      Modified quasi-Newton methods for solving systems of linear equations
      Int. Journal of Contemp. Math. Sciences, Vol. 2, 2007, no. 13-16, 737-744
      http://dx.doi.org/10.12988/ijcms.2007.07072

K. Al Shaqsi, M. Darus
      On subclass of close-to-convex functions
      Int. Journal of Contemp. Math. Sciences, Vol. 2, 2007, no. 13-16, 745-757
      http://dx.doi.org/10.12988/ijcms.2007.07073

A. K. Sharma, S. D. Sharma
      Riemann-Stieltjes operators between weighted Bloch and weighted Bergman spaces
      Int. Journal of Contemp. Math. Sciences, Vol. 2, 2007, no. 13-16, 759-772
      http://dx.doi.org/10.12988/ijcms.2007.07074

Shiping Lu
      New result on the existence of positive periodic solutions to neutral population model with multiple delays
      Int. Journal of Contemp. Math. Sciences, Vol. 2, 2007, no. 13-16, 773-782
      http://dx.doi.org/10.12988/ijcms.2007.07075

V. K. Bhat, N. Nehra, A. Kaul, R. Raina, Om Prakash
      Associated prime ideals of a complete lattice
      Int. Journal of Contemp. Math. Sciences, Vol. 2, 2007, no. 13-16, 783-786
      http://dx.doi.org/10.12988/ijcms.2007.07076

R. Jakimczuk
      Increasing and decreasing gaps: Numbers which have just h prime factors
      Int. Journal of Contemp. Math. Sciences, Vol. 2, 2007, no. 13-16, 787-792
      http://dx.doi.org/10.12988/ijcms.2007.07077

M. Faghfouri, M. Toomanian
      Equi-affine vector fields on manifold with equi-affine structure
      Int. Journal of Contemp. Math. Sciences, Vol. 2, 2007, no. 13-16, 793-801
      http://dx.doi.org/10.12988/ijcms.2007.07078


Journals | Books | Author guidelines